Pacific Journal of Mathematics

Corrections to: ``When are proper cyclics injective''.

Carl Faith

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 640-641.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910996

Mathematical Reviews number (MathSciNet)
MR0382345

Zentralblatt MATH identifier
0302.16025

Subjects
Primary: 16A48

Citation

Faith, Carl. Corrections to: ``When are proper cyclics injective''. Pacific J. Math. 55 (1974), no. 2, 640--641. https://projecteuclid.org/euclid.pjm/1102910996


Export citation

See also

  • Orig : Carl Faith. When are proper cyclics injective?. Pacific Journal of Mathematics volume 45, issue 1, (1973), pp. 97-112.